# SDR JR2R20220610745

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 12,969 hours, 7,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Part time: 12,969 hours, 7,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE CORRODED AT FR88 BETWEEN STR 28R AND 27R
